Über lineare Funktionalgleichungen

Friedrich Riesz Kolozsvár

TBD mathscidoc:1701.33571

Acta Mathematica, 41, (1), 71-98, 1916.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{friedrich1916über,
  title={Über lineare Funktionalgleichungen},
  author={Friedrich Riesz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203032731571280},
  booktitle={Acta Mathematica},
  volume={41},
  number={1},
  pages={71-98},
  year={1916},
}
Friedrich Riesz. Über lineare Funktionalgleichungen. 1916. Vol. 41. In Acta Mathematica. pp.71-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203032731571280.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved